# SDR Z6WR00182012

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: General aviation
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N16709
- Make and model: Boeing 737
- Aircraft serial: 28779
- Engine: Ge CFM567B24
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Part number: 315A22225
- Condition: Worn
- Location: Thrust Reverser
- Part time: 47,240 hours
- Component: Thrust Reverser, Boeing
- Component part number: 315A229591
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO LOOSE, BOLTS.  AREAS OF MATERIAL DISPLACEMENT AND CRACKING IN THE LOWER OTBD SURFACE OF THE CASCADE RING.
